# SDR TWAA0017206

- Difficulty date: October 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT STA 199, BETWEEN RBL 44 AND RBL 53, THE FLOOR WEB WAS CORRODED, JUST AFT OF SERVICE DOOR.  REMOVED OLD MEMBRANE AND INSTALLED PER SRM 53-01, PAGE 18.
